MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM BIOPSY POSITIONER

FUJIFILM CORPORATION FUJIFILM BIOPSY POSITIONER
Model Number FDR-2000BPY
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Perforation (2001); Skin Tears (2516)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Fujifilm was informed that during a biopsy exam a needle mispuncture occurred in germany.A biopsy on the patient was performed and the needle drove too deep into the patient's breast, passing through the calcification (z axis stroke too long).The (vacuum) needle penetrated the caudal skin of the patient.The needle was pulled back into the position of the calcification and the operator (physician) was able to extract a biopsy sample.The exam could be finalized and the patient was sent home after treating the cut with an adhesive bandage.There was no death or serious injury associated with this event; this incident is being reported in an abundance of caution.This event was reported to the manufacturer on (b)(6) 2019.The manufacturer reported this event to fda under report # 3001722928-2019-00009.

Brand Name
FUJIFILM BIOPSY POSITIONER
Common Device Name
BIOPSY POSITIONER
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa 258-8 538
JA  258-8538
MDR Report Key12445821
Report Number1000513161-2021-00013
Device Sequence Number3581973
Product Code IZH
UDI-Device Identifier04547410336047
UDI-Public(01)04547410336047(11)170801
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFDR-2000BPY
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2019
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1